# SDR SIMA20130705002

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 21,553 hours, 18,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight Assy
- Part number: P2070011500
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED CAPTAIN’S FLASHLIGHT WAS NOT CHARGING.  ACFT REMOVED FROM SERVICE.  R & R FLASHLIGHT ASSY IAW MM SP 33-50-16.  OPS CHECKED GOOD. THE WAS RETURNED TO SERVICE.
